MathSciNet Relay Station
MathSciNet bibliographic data
MR1714425 (2000m:42015) 42B20 (42C10 47D06)
García-Cuerva, José; Mauceri, Giancarlo; Sjögren, Peter; Torrea, José Luis Spectral multipliers for the Ornstein-Uhlenbeck semigroup. J. Anal. Math. 78 (1999), 281–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement